# SDR AALA2020042329029

- Difficulty date: April 20, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,825 hours, 33,183 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131420053
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE ARM #4 HAS EXCESSIVE PLAY / WEAR AT RIB 6 ON THE VERTICAL STABILIZER. REPLACED HINGE ARM PER AMM 55-36-41.
